Is sweating and no energy a side effect
That's what I experienced when I first began taking it. After becoming addicted, I still had sweating, but it actually began to give me much energy, the total opposite! Don't know if this is because I had some sort of reverse action going on in my system cuz I'm also ADHD, Bipolar, but that's the way my body processed it. Whew, sure glad I'm off that roller coaster... But, please be careful cuz it can be so darn addictive, if you are predisposed to addiction. All the best!
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2012 • 4 answers
Posted 9 Apr 2013 • 1 answer
I have arthritis in my knees constant pain, I had surgery for a torn meniscus over I think 5 months?
Posted 9 Jan 2015 • 2 answers
Posted 25 Sep 2016 • 2 answers
Posted 7 Jun 2017 • 1 answer